2018 NSLS-II and CFN Users' Meeting

Report of Contributions

Contribution ID: 0 Type: not specified

Early Registration

Sunday, 20 May 2018 16:00 (3 hours)

Contribution ID: 1 Type: not specified

Exhibitor Set Up (optional)

Sunday, 20 May 2018 16:00 (3 hours)

Contribution ID: 2 Type: not specified

Poster Set Up (optional)

Sunday, 20 May 2018 16:00 (3 hours)

Contribution ID: 3 Type: not specified

Registration Office opens (All attendees must check in before attending any event)

Monday, 21 May 2018 07:00 (10 hours)

Contribution ID: 4 Type: **not specified**

Exhibitor Set up

Monday, 21 May 2018 07:30 (6h 30m)

Contribution ID: 5 Type: **not specified**

Posters (Available for Viewing)

Monday, 21 May 2018 10:30 (8h 30m)

Contribution ID: 8 Type: not specified

Exhibitor Fair

Monday, 21 May 2018 15:00 (2 hours)

Contribution ID: 9 Type: not specified

Exhibitor Reception

Monday, 21 May 2018 17:00 (2 hours)

Contribution ID: 10 Type: not specified

Registration Office Opens (All attendees much check in before attending any event)

Tuesday, 22 May 2018 07:00 (10 hours)

Contribution ID: 11 Type: not specified

Exhibitor Session

Tuesday, 22 May 2018 08:00 (9 hours)

Contribution ID: 12 Type: not specified

Posters (Available for Viewing)

Tuesday, 22 May 2018 08:00 (9 hours)

Lunch (Included)

Contribution ID: 21 Type: not specified

Lunch (Included)

Tuesday, 22 May 2018 11:30 (1h 30m)

Contribution ID: 22 Type: not specified

Joint UEC Lunch with Andrew Schwartz, BES

Tuesday, 22 May 2018 11:30 (1h 30m)

Summary

Contribution ID: 29 Type: not specified

Buses Depart for Banquet at Giorgios

Tuesday, 22 May 2018 18:30 (10 minutes)

Contribution ID: 30 Type: not specified

Users' Meeting Annual Banquet

Tuesday, 22 May 2018 19:00 (3 hours)

Contribution ID: 38 Type: not specified

Lunch Break

Wednesday, 23 May 2018 11:30 (1h 30m)

(Included - ticket required)

Contribution ID: 39 Type: not specified

Posters Available for Viewing

Wednesday, 23 May 2018 11:30 (1h 30m)

Summary

Contribution ID: 40 Type: not specified

BNL Exhibitor Networking Session (Open to all BNL) \P

Wednesday, 23 May 2018 11:30 (1h 30m)

Summary

Contribution ID: 45

Type: not specified

Registration Office Opens (All attendees much check in before attending any event)

Wednesday, 23 May 2018 08:00 (6 hours)

Contribution ID: 46 Type: not specified

Exhibitor Raffle Prizes Awarded

Wednesday, 23 May 2018 12:00 (30 minutes)

Contribution ID: 48 Type: not specified

Registration Office Closes

Monday, 21 May 2018 17:00 (5 minutes)

Contribution ID: 49 Type: not specified

Registration Office Closes

Tuesday, 22 May 2018 17:00 (5 minutes)

Contribution ID: 50 Type: not specified

Registration Office Closes

Wednesday, 23 May 2018 14:00 (5 minutes)

Welcome

Contribution ID: 51 Type: not specified

Welcome

Tuesday, 22 May 2018 08:30 (10 minutes)

Presenter: GIBBS, Doon (Director, Brookhaven National Laboratory)

Session Classification: Official Plenary Session

Contribution ID: 52 Type: not specified

Introduction

Tuesday, 22 May 2018 08:40 (5 minutes)

Presenter: DEAN, Mark (Brookhaven National Laboratory)

Session Classification: Official Plenary Session

Contribution ID: 53 Type: not specified

Office of Science, Basic Energy Sciences Report

Tuesday, 22 May 2018 08:45 (40 minutes)

Summary

Presenter: SCHWARTZ, Andrew R. (Senior Technical Advisor for Energy Frontier Research Centers,

U. S. Department of Energy)

Session Classification: Official Plenary Session

Contribution ID: 54 Type: not specified

NSLS-II

Tuesday, 22 May 2018 09:25 (30 minutes)

Presenter: HILL, John (NSLS-II Director, Deputy ALD for Energy and Photon Sciences Directorate)

Session Classification: Official Plenary Session

Contribution ID: 55 Type: not specified

CFN

Tuesday, 22 May 2018 09:55 (30 minutes)

Presenter: BLACK, Charles (Director, Center for Functional Nanomaterials)

Session Classification: Official Plenary Session

Contribution ID: 56 Type: not specified

Photo Session

Tuesday, 22 May 2018 10:25 (15 minutes)

 $\label{eq:committee} DOE\ and\ BNL\ Management,\ NSLS-II\ and\ CFN\ User\ Executive\ Committee\ Members,\ Users'\ Meeting\ Planning\ Committee$

Session Classification: Official Plenary Session

Contribution ID: 57 Type: not specified

Poster Session and Judging

Tuesday, 22 May 2018 10:25 (1h 35m)

Session Classification: Official Plenary Session

Contribution ID: **59** Type: **not specified**

Emerging Nanomaterials and Nanostructures for Plasmonics and Nanophotonics Applications

Tuesday, 22 May 2018 13:00 (5h 30m)

View Agenda

Session Classification: Workshops

Contribution ID: 60 Type: not specified

Soils for a Sustainable Future

Tuesday, 22 May 2018 13:00 (5h 30m)

View Agenda

Session Classification: Workshops

Contribution ID: 61 Type: not specified

Characterization of Electrochemical Energy Storage Systems: Advanced Spectroscopy, Microscopy and Diffraction Techniques

Tuesday, 22 May 2018 13:00 (5h 30m)

View Agenda

Session Classification: Workshops

Contribution ID: 62 Type: not specified

Nanoscale Phenomena in Quantum Materials

Wednesday, 23 May 2018 13:00 (6 hours)

View Agenda

Session Classification: Workshops

Contribution ID: 63 Type: not specified

One-stop BNL Characterization Toolbox for the Rational Design of Clean Fuel Catalysts

Wednesday, 23 May 2018 13:00 (6 hours)

View Agenda

Session Classification: Workshops

Contribution ID: 64 Type: **not specified**

Synchrotron Infrared Spectroscopy on Materials in Extreme Environments

Wednesday, 23 May 2018 13:00 (6 hours)

View Agenda

Session Classification: Workshops

Contribution ID: 65 Type: not specified

High-throughput and Data-driven Approaches Guiding Smart Operando Experiments

Tuesday, 22 May 2018 13:00 (5h 30m)

View Agenda

Session Classification: Workshops

Welcome

Contribution ID: 66 Type: not specified

Welcome

Wednesday, 23 May 2018 08:25 (5 minutes)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop Grumman

Contribution ID: 67 Type: not specified

Tailoring Light with Metamaterials and Plasmonics

Wednesday, 23 May 2018 08:30 (40 minutes)

Summary

Presenter: ALÙ, Andrea (City University of New York)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop

Grumman

Contribution ID: 68 Type: not specified

The Materials Physics of Complex Oxide Heterostructures

Wednesday, 23 May 2018 09:10 (40 minutes)

Presenter: AHN, Charles (Yale University)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop

Grumman

Contribution ID: 69 Type: not specified

X-ray Absorption Spectroscopy in Heterogeneous Catalysis and Electro-catalysis Studies

Wednesday, 23 May 2018 10:05 (40 minutes)

Summary

Presenter: OZKAN, Umit (Ohio State University)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop

Grumman

Contribution ID: 70 Type: not specified

Baumert Award Presentation

Wednesday, 23 May 2018 10:45 (20 minutes)

Summary

Presenter: MAXWELL TERBAN, MAX-PLANCK INSTITUTE FOR SOLID STATE RESEARCH, STUTTGART (Award presented by Qun Shen, Deputy Director for Science, NSLS-II)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop Grumman

Contribution ID: 71 Type: not specified

Poster Session Awards

Wednesday, 23 May 2018 11:05 (15 minutes)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop Grumman

Contribution ID: 72 Type: not specified

Introduction of the 2018-2019 New UEC Members

Wednesday, 23 May 2018 11:20 (10 minutes)

Presenters: DIMARZIO, Don (Northrup Grumman, CFN UEC Chair); BOHON, Jen (Case Western University, NSLS-II UEC Chair)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop Grumman

Contribution ID: 73 Type: not specified

Bringing Big Science into the Classroom

View Agenda

Contribution ID: 74 Type: **not specified**

Hands-On Data Acquisition and Analysis Tutorial

View Agenda

Contribution ID: 75 Type: not specified

Bringing Big Science into the Classroom

Monday, 21 May 2018 09:00 (8 hours)

View Agenda

Session Classification: Workshops

Contribution ID: 76 Type: not specified

Hands-On Data Acquisition and Analysis Tutorial

Monday, 21 May 2018 13:00 (4 hours)

View Agenda

Summary

Session Classification: Workshops

Contribution ID: 77 Type: **not specified**

Morning Break

Tuesday, 22 May 2018 10:25 (15 minutes)

Session Classification: Official Plenary Session

Contribution ID: 78 Type: not specified

Morning Break

Wednesday, 23 May 2018 09:50 (15 minutes)

Session Classification: Scientific Plenary Session - Session Chair: Don DiMarzio, Northrop Grumman

Contribution ID: **79** Type: **not specified**

Exhibitor Session

Wednesday, 23 May 2018 08:00 (6 hours)

Contribution ID: 80 Type: not specified

NSLS-II and CFN Facility Tours (Exhibitors and Meeting Participants)

Monday, 21 May 2018 13:00 (1 hour)

Summary

Contribution ID: 81 Type: not specified

NSLS-II Tours: Diffraction / Scattering and Structural Bio Beamlines

Tuesday, 22 May 2018 15:00 (1 hour)

Summary

Contribution ID: 82 Type: not specified

NSLS-II Tours: Imaging and Spectroscopy Beamlines

Wednesday, 23 May 2018 15:00 (1 hour)

Summary

Contribution ID: 83 Type: not specified

BNL Exhibitor Networking Session and Presentations (Open to all BNL)

Tuesday, 22 May 2018 09:30 (2h 30m)